# SDR CA101004004

- Difficulty date: October 2, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 36,886 hours
- Engine: Ge CFM565A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: A254340063
- Condition: Failed
- Location: Hys System
- Part time: 37,012 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF POWER WAS APPLIED THE CREW REJECTED TAKEOFF DUE TO A LOSS OF THE YELLOW HYD SYS PRESSURE.  THE ACFT RETURNED TO THE GATE.  EMERG BRAKE DUAL DISTRIBUTION VALVE REPLACED IAW AMM 32-43-14-400 CHECKS SERV.
